# SDR DXTA200500572

- Difficulty date: February 1, 2005
- Submitted: February 4, 2005
- Operation: Air carrier
- Aircraft: N975QS
- Make and model: Cessna 750
- Aircraft serial: 7500175
- Aircraft time: 3,227 hours, 1,946 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Switch
- Part number: NPN
- Part serial: NSN
- Condition: Out Of Rig
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF GEAR HANDLE COULD NOT BE MOVE TO THE UP POSITION.  TROUBLESHOT TO INCORRECTLY RIGGED NLG SQUAT SWITCH.  RERIGGED SWITCH IAW 750 MM CH 32-60-00.  GEAR OPERATIONALLY CHECKS GOOD.
